Tamoxifen and bladder issues

If you have questions about urinary incontinence (urge and stress) please ask our experts here.

Moderator: talkhealth

Locked
2 posts
Ratbagtazbag
Posts: 2
Joined: Fri Apr 17, 2020 5:58 am
Quote

by Ratbagtazbag on Mon Jun 01, 2020 3:48 pm

Tamoxifen and bladder issues

Hi I’m 49 and never had particularly good pelvic floor muscles. I have had really bad hay fever all my life which is increasingly causing issues with the frequent sneezing! I suspect I have stress and urge incontinence but I noticed this much more since I had to start tamoxifen about 2 months ago as I was diagnosed with breast cancer. I feel like my bladder doesn’t fill up as much as it used to and I need to empty it much more frequently. Is this something that happens with the menopause and is there anything that I can do to help this and improve my pelvic floor muscles?
Many thanks for reading this.

User avatar
Mr Chris Harding
Posts: 57
Joined: Wed May 16, 2018 9:35 am
Quote

by Mr Chris Harding on Tue Jun 02, 2020 12:38 pm

Re: Tamoxifen and bladder issues

Oestrogen is very important for vaginal tissues and hence Tamoxifen worsening your symptoms makes sense. I would advise assessment by a continence specialist as you may benefit from pelvic floor muscle training and possibly urge suppression techniques.
Mr Chris Harding
Consultant Urological Surgeon

http://www.talkhealthpartnership.com/on ... arding.php

Locked
2 posts